# SDR 01FDEA01071

- Difficulty date: December 12, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 423071
- Part serial: 2134
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT AND 1ST OFF LEFT BRAKE NOT FUNCTIONING.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT PER MM 32-42-061.
